All the Drug Class Drugs
Analgesic, Antipyretic, Salicylate. Acetylsalicylic Acid 250 mg, Paracetamol 250 mg, Caffeine 65 mg. CAPLETS: 30, 50. Adults and child over 12
yrs: 2 caplets with a full glass of water aft. meal every 6 hrs. Max: 8 caplets in
24 hrs. Max: 48 hrs for migraine. Not to
lie down for 15-30 mins foll. intake in
order to reduce risk of esoph. irritat.
Temp. relief headache, mild to mod. pain
assoc. with migraine, dysmenorrh., pain
accomp. by fever.
C/I: Known hypersens., hemophil.,
bleed. ulc., pregn., lact., hemorrhagic
states, hypersens. to other NSAID’s,
newborn or prem. inf., asthma in comb.
with nasal polyps. Foll. side effects aft.
taking analges. or antipyretics: urticar.,
edema of face, asthma, shock. Child and
adolesc. below 20 yrs for disease
accomp. by fever, such as chicken pox